MathSciNet Relay Station
MathSciNet bibliographic data
MR1874236 (2003b:11058) 11G40 (11F23 11G25 14E05 14G10 14J32)
Hulek, K.; Spandaw, J.; van Geemen, B.; van Straten, D. The modularity of the Barth-Nieto quintic and its relatives. Adv. Geom. 1 (2001), no. 3, 263–289.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement